zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A method for the numerical solution of the integro-differential equations. (English) Zbl 1121.65127
The authors propose a method for the numerical solution of Fredholm-type integro-differential equations. The method is based on a subdivision of the interval of interest, combined with a Taylor series expansion. Some numerical examples are given, but a theoretical analysis has not been done.

MSC:
65R20Integral equations (numerical methods)
45J05Integro-ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] Avudainayagam, A.; Vani, C.: Wavelet-Galerkin method for integro-differential equations. Appl. numer. Math. 32, 247-254 (2000) · Zbl 0955.65100
[2] Chen, C. K.; Ho, S. H.: Solving partial differential equations by two-dimensional differential transform method. Appl. math. Comput. 106, 171-179 (1999) · Zbl 1028.35008
[3] Hassan, I. H. Abdel-Halim: Differential transformation technique for solving higher-order initial value problems. Appl. math. Comput. 154, 299-311 (2004) · Zbl 1054.65069
[4] Jang, M. J.; Chen, C. L.; Liy, Y. C.: On solving the initial-value problems using the differential transformation method. Appl. math. Comput. 115, 145-160 (2000) · Zbl 1023.65065
[5] Jang, M. J.; Chen, C. L.; Liu, Y. C.: Two-dimensional differential transform for partial differential equations. Appl. math. Comput. 121, 261-270 (2001) · Zbl 1024.65093
[6] Sezer, M.: Taylor polynomial solution of Volterra integral equations. Int. J. Math. educ. Sci. technol. 5, 625-633 (1994) · Zbl 0823.45005
[7] Sezer, M.: A method for the approximate solution of the second order linear differential equations in terms of Taylor polynomials. Int. J. Math. educ. Sci. technol. 6, 821-834 (1996) · Zbl 0887.65084
[8] Rashed, M. T.: Lagrange interpolation to comput the numerical solutions differential and integro-differential equations. Appl. math. Comput. (2003)
[9] Kanwal, R. P.; Liu, K. C.: A Taylor expansion approach for solving integral equations. Int. J. Math. educ. Sci. technol. 3, 411-414 (1989) · Zbl 0683.45001
[10] El-Sayed, S. M.; Abdel-Aziz, M. R.: A comparison of Adomian’s decomposition method and wavelet-Galerkin method for solving integro-differential equations. Appl. math. Comput. 136, 151-159 (2003) · Zbl 1023.65149
[11] Hosseini, S. M.; Shahmorad, S.: Tau numerical solution of Fredholm integro-differential equations with arbitrary polynomial bases. Appl. math. Model. 27, 145-154 (2003) · Zbl 1047.65114
[12] Yalcinbas, S.: Taylor polynomial solution of nonlinear Volterra -- Fredholm integral equations. Appl. math. Comput. 127, 195-206 (2002)